# SDR UALA2011110305964

- Difficulty date: November 2, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 53,859 hours, 15,054 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Control Unit
- Part number: 3B391C
- Part serial: 077C6539
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO POWER AFT GALLEY.  FOUND CB S3 ON P11 PNL G4 B GALLEY PWR TRIPPED, NO RESET.  REPLACED M227 L AFT GALLEY PWR ELCU  MM.  OPS CHECK OK.  NEW ELCU BORROWED FROM AMERICAN AIRLINES P/N 3B39-1-C, SN 077C-6539.  SHIPPING CONTAINER IN FWD PIT ON S/N SHOULD READ 078C-6887.
